Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Patient of hyper-thyroid, thyroid keeps fluctuating. Pain in neck and shoulder, why?

I am a patient of hyper- thyroid , however my thyroid keeps fluctuating after every few months. during the dosage adjustment i hv continuos pains in the back of my head, base of the right neck and right neck and shoulder . my dr gives me feliz s 10 mtg, i feel better. he advices me to take one every night. how long can /should i take this medicine? my email id is YYYY@YYYY
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Hello and thank you for asking on HCM!
I read carefully your concern.
Feliz is an antidepressant that usually is used for some months to treat depression, panic attacks, anxiety, chronic pain ect.
At least a six months period is suggested for the treatment of depression.
If it was recommended for the pain it may be used for a couple of months. You should consult with your treating physician how long to use it.
Hope the information will help.
Kind regards,
Dr.Mirjeta
Answered: Thu, 23 Feb 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor